MAUDE Adverse Event Report: MICROTEK MEDICAL INC. MICROTEK; CONTAINER, I.V.

MICROTEK MEDICAL INC. MICROTEK; CONTAINER, I.V.
Model Number 1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
The cap covering the spike of the microtek medical inc.Medi-plast vial decanters comes off in the packaging.Unable to use the vial decanter aseptically because the spike is compromised with the cover off.

Brand Name
MICROTEK
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
MICROTEK MEDICAL INC.
602 lehmberg road
columbus MS 39702
MDR Report Key10800444
Report Number10800444
Device Sequence Number16882567
Product Code KPE
UDI-Device Identifier00748426002511
UDI-Public(01)00748426002511
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
Report Date (Section F) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1
Device Catalogue Number2006S
Device Lot Number200402
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/28/2020